Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

What is the recurrent stomach pain with a false feeling of stools?

Hi, may I answer your health queries right now ? Please type your query here...
Hi, lately i have been have like really bad stomach pains and i know i have to poop but then when i go the bathroom i do not have to poop and my stomach pains go away. why is this?
Asked On : Fri, 14 Mar 2014
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello! Welcome to HealthcareMagic!

I understand your concern. I think that your symptoms are related to an upset stomach. Some advice that I can give you are:

1) Use prescribed PPI such as Omeprazole 20 mg, once a day.
2) Drink more water.
3) Eat more fiber, especially soluble, non-fermentable.
4) Eat probiotic foods or take probiotic supplements.

Hope that my answer was helpful. Thank you for the query.

Take care

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
Answered: Wed, 7 Feb 2018
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor